# SDR DALA2019091005275

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 60,223 hours, 19,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 6060538) OVERHEAD EXIT SIGN ABOVE ISLE BETWEEN ROWS 37-38 MUST BE RE-SECURED. RESECURED EXIT SIGN.
